BibTeX record journals/logcom/BachmairG94

download as .bib file

@article{DBLP:journals/logcom/BachmairG94,
  author    = {Leo Bachmair and
               Harald Ganzinger},
  title     = {Rewrite-Based Equational Theorem Proving with Selection and Simplification},
  journal   = {J. Log. Comput.},
  volume    = {4},
  number    = {3},
  pages     = {217--247},
  year      = {1994},
  url       = {http://dx.doi.org/10.1093/logcom/4.3.217},
  doi       = {10.1093/logcom/4.3.217},
  timestamp = {Wed, 29 Jun 2011 15:52:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/logcom/BachmairG94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}